Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suggest treatment for hair fall

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 492 Questions
Question
I m 27 yrs. old. And my hair fall is disturbing to mw every day even it is growing day by day. So if you have any solution for the same guide me ..
Posted Fri, 29 Aug 2014 in Hair Loss
 
 
Answered by Dr. Bhagyalaxmi Nalaparaju 2 hours later
Brief Answer:
Need further details.

Detailed Answer:
Hello XXXXXXX
Thanks for writing to us.

I would like to know few more details
Since when are you having hair fall?
About how many hairs loose per day?
Are you taking any medication?If yes, since when?
Do you have dandruff on scalp?
Do you have history of any recent illness?
Do you have any other medical illness?

Kindly get back to me with details i would help you further.
If you have any queries I will be happy to help you.
Thank you.
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for hair fall 36 minutes later
My hair fall continue since 2010. But I think due to Medicine & treatment from patangali chikitsalay (Ramdev Baba), Homeopathic Medicine, Dr XXXXXXX clinic therapy and medicine etc. my scalp is not fully clean from my head but it is in very thin condition on centre and now I can see it is slowly coming on front.

While tacking shower every day approx 5 to 50 scalps are coming on my figure.

Yea I am taking medicine since 2012. But it not regularly.

“No” there is no any dandruff on my scalps.

“No” last illness was in 2005 and 2009 (My Right Leg Thai Got Facture, And My Right Knee Ligament Got Damage.) This two was the major accident in my life.

“NO” mam accept hair fall problem medicine I have no any other medical problem.

So please get back to me with your response.

Thanks & Regards
XXXX XXXXXXX
 
 
Answered by Dr. Bhagyalaxmi Nalaparaju 1 hour later
Brief Answer:
5-50 hair fall is normal.

Detailed Answer:
Hello XXXXXXX

Thanks for your information.
As you said you see 5 -50 hairs while bathing which is not worrisome.It is normal.
If you see hair more than 100 then you need to concern.

I believe you are already using or used topical minoxidil.
And you said your using medication not regularly.
I would suggest you vist a dermatalogist for finasteride 1 mg tablet which would help you.And use your medication regularly for 6 months and watch for results.

Mean time I would suggest you Biotin 10 mg tablet once a day.
1.Eat health vegetables and fruits.
2.Nutrition is very important.Eat protein rich food like eggs,nuts and fish.
3.Avoid dry hair which increases hair fall.Apply oil 2 hrs before shower and wash your hair,it gives moisture to your hair.
4.Use mild concentrate shampoo like baby shampoo.
5.Avoid oily,junk,fast and spicy food.
6.Avoid oily hair.Drink plenty of water.
7.Get enough sleep.Avoid stress.

Hope I have answered your query.
If you have any queries I will be happy to help you.
Thank you.

Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for hair fall 1 hour later
Thanks Mam for your response. I will defiantly do the same as you said.
Mam can I know how these medicine are work and what is the use of this. Tell me in brief which I can understand.
1) Biotin 10 mg tablet
2) finasteride 1 mg
 
 
Answered by Dr. Bhagyalaxmi Nalaparaju 42 minutes later
Brief Answer:
Decrease hair loss.

Detailed Answer:
Hello XXXXXXX
Thanks for your follow up query.

Biotin: It is a vitamin(B7) supplement.Usually food contains small amount of biotin.Biotin defeciancy causes thinnig of hair hence biotin is the first option of treatment for hair loss.
Finasteride:It is 5 alpha reductase inhibitor.It lowers a class of male hormone which leads to hair loss(alopecia).It slows hiar loss and it helps regrow the hair.

If you have not used topical mintop(Minoxidil) in past I would suggest you first biotin and mintop for 3 months if you will not see any results then visit a dermatologist for Finasteride 1mg which is second option of treatment.
While using medication you have to wait patiently for results It will take 3-6 months to see results.

Hope I have answered your query.
If you have any queries I will be happy to help you.
If you do not have any queries you can close the discussion and rate the answer if possible.
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for hair fall 35 minutes later
So do you mean I have to take Biotin 10 mg tablet and Mintop first for 3 to 6 month
Mam how I came to know which medicine I have purchase is it the same as you suggested. Do you have any other identification, picks or details for the same medicine.

And any side effect of this medicine..like fatness etc..
 
 
Answered by Dr. Bhagyalaxmi Nalaparaju 1 hour later
Brief Answer:
You can get in medical store.

Detailed Answer:
Hello XXXXXXX
Thanks for follow up query.

Yes, you can easily get biotin forte and minoxidil 10%(Mintop) in any good medical store.
Biotin once daily and mintop apply twice daily.These are safe medication.
And use for 3months If you see improvement in 3 months then you can continue 3 more months.If not, then visit a dermatologist.
You wi
And maintain your diet.

Hope I have answered your query.
If you have any queries I will be happy to help you.
If you do not have any queries you can close the discussion and rate the answer if possible.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor